# SDR USAA920080866

- Difficulty date: March 29, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 48,940 hours, 24,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE DECK WEB HAS 1.5" CRACK AT BS 663.75, WL 208.1, LBL 30.  INSTALLED DOUBLER REPAIR IAW SRM 56-60-51.
